ADVERTISEMENT
ADVERTISEMENT

Topic: Medication Issues

Created By: perie5@sbcglobal.net | 2014-08-05 23:17 | 152 Views | 2 Comments

Need advice and any opinion,depakote start tonight, 125mg 2 capsule am and pm,total 500mg per/day.Question, is this to high dose for a 30kg kid? New doctor,I'm very nervous what's the outcome,...

Created By: Japaneselover | 2014-08-02 02:54 | 81 Views | 1 Comment

Since July 21st, I started Zarontin on a low dose (the lowest) and the first couple days was having typical reactions. Now though, I am getting bruises on my legs (but I got a scooter which bangs...

Created By: beachballdevil@gmail.com | 2014-07-30 22:04 | 242 Views | 1 Comment

Hi everyone my name is Alyssa and I'm brand new to this site. I came on here because my neurologist told me to cut my 1,000 mg keppra in half (the papers say not to) and had a seizure. But first...

Created By: hopeforall | 2014-07-26 14:35 | 137 Views | 3 Comments

Hi currently in the hospital my daughter having EEG dr wants to change medicine she started vimpat a month ago and seizures coming more often she is on zonegran keppra acetazolamide and vimpat...

Created By: LasVegas_Megan | 2014-07-26 14:29 | 183 Views | 0 Comments

I am a 55 year old female. I have had epilepsy all my life. I was not diagnosed until I was 15. After trying dilantin and a few other medications my neurologist put me on Tegretol. I have been on...

Created By: Japaneselover | 2014-07-25 17:47 | 90 Views | 1 Comment

On Monday, I started Zarontin at 250 mg. My doctor has no plans to increase the dose. Anyway, I have been really tired the last couple days and it says that is something someone can experince....

Created By: NormmroN | 2014-07-24 06:19 | 196 Views | 3 Comments
Created By: LLamabob | 2014-07-22 17:30 | 181 Views | 5 Comments

My son had his first seizure at 15 in 2010, then 3 years later at 18 in 2013.  All tests (EEG, contrasting MRI, etc.) were negative.   We chose not to medicate and our doctor concurred.  Our son...

Created By: karenko | 2014-07-21 10:32 | 237 Views | 2 Comments

After paying $400 - $450 per month for several years for brand name keppra, I decided to try generic (again). I tried generic before and did not like how it made me feel. I have been on generic...

Created By: blacklightn | 2014-07-18 20:15 | 237 Views | 14 Comments

Hi, my son will be starting this medicine called lamictal. Has anyone had it before, it sounds like okay medicine just seeing what i have to watch out for besides the rash. Has anybody had a mood...

Created By: sanderella57 | 2014-07-16 00:19 | 173 Views | 3 Comments

Don't know the proper way to directly respond to 'bread' about Klonopin withdrawal but yes, I had status epilepticus seizures for days while home alone from 'cold turkey' withdrawal. Mental...

Created By: svtgomez | 2014-07-14 21:03 | 194 Views | 2 Comments

This is my first post on this site because it's getting me a bit stirred up...

Lamotrigine/Lamictal can cause benign rashes and in some cases it can cause Stevens-Johnson syndrom which is...

Created By: hopeforall | 2014-07-14 09:27 | 207 Views | 1 Comment

Hi my 16 year old daughter went 10 months seizure free now she is having them 2x a week she is having a medicine change dr is weening her off keppra introduced vimpat she is on zonegran and...

Created By: perie5@sbcglobal.net | 2014-07-12 01:22 | 208 Views | 12 Comments

Hello my daughter first medicine is keppra /generic 8ml am(100mg) and 13 ml pm, three weeks ago the neuro. Rise it to 17ml pm and and 10ml am during this time she still has partial seizure.  Two...

Created By: Allie123 | 2014-07-11 11:42 | 221 Views | 2 Comments

I have been on Lamotrigine now for over 2 years. I take 2-100mg ER tablets BID. So a total of 400 mg. a day. No problems or side effects. A little over 2 weeks ago either my neuro or the pharmacy...

Created By: David2012 | 2014-07-10 12:00 | 137 Views | 1 Comment

I have been taking Dilantin for many years (let's say 20). It has done very well for me, but I still have 2-4 tonic-clonic seizures a year, just enough to prevent me from driving most of the time...

Created By: Camryn | 2014-07-07 19:26 | 193 Views | 1 Comment

I am 24 and I was diagnosed two years ago. I have a small spot on the left front tempral lobe of my brain that is damaged and just started having seizures. My first one was in my sleep and luckily...

Created By: rjohnson483 | 2014-07-06 20:11 | 203 Views | 3 Comments

Hi everybody, I'm new here on epilepsy.com and I recently increased my VImpat to 100 bid (twice a day) and after that, my mood started getting increasingly worse, to the point of seething and I...

Created By: Markcallens | 2014-07-02 19:03 | 156 Views | 2 Comments

Suddenly Rite aid told me they couldn't get any more phenytek through their warehouse and my doc's pa has been calling around trying to find a pharmacy that could(got some generic "phenytek" but...

Created By: CaraBella13 | 2014-06-28 19:59 | 234 Views | 2 Comments

I'm new to this website, but could really use some insight from anyone who could help.  I was officially diagnosed with epilepsy about 2 years ago.  However, I had been having them since middle...

Pages